• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Quantization of line bundles on lagrangian subvarieties

Selecta Mathematica, New Series. 2016. Vol. 22. No. 1. P. 1-25.
Baranovsky V., Ginzburg V., Kaledin D. B., Pecharich J.

We apply the technique of formal geometry to give a necessary and sufficient condition for a line bundle supported on a smooth Lagrangian subvariety to deform to a sheaf of modules over a fixed deformation quantization of the structure sheaf of an algebraic symplectic variety.